# SDR CALA9600952

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Cap
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-CAP CORRODED IN NOSE WHEEL WELL AT STA 110, LT SIDE.  REPAIR DOUBLERS AND FILLER WERE FABRICATED AND INSTALLED IAW ECRA 5310-03289.
